# SDR LR7A2016090900850

- Difficulty date: September 9, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 55,888 hours, 32,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 3388326
- Condition: Cracked
- Location: Bs 248e
- Part time: 55,888 hours, 32,936 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK,  FOUND FUSELAGE AND LONGERON CRACKED AT BS 288E WL 195 LBL 75.  REPAIRED IAW SMP 583 51-140-12.
